On the iwasawa λ-invariant of the cyclotomic z2-extension of a real quadratic field

Takashi Fukuda, Keiichi Komatsu

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)


    We study the λ-invariant of the cyclotomic Z2-extension of [Math equation] with p ≡ 3 (mod 8), q ≡ 1 (mod 8) and (q/p) = −1. With further conditions on q, we show that λ-invariant is zero.

    Original languageEnglish
    Pages (from-to)259-264
    Number of pages6
    JournalTokyo Journal of Mathematics
    Issue number1
    Publication statusPublished - 2005 Jan 1


    • Iwasawa invariants

    ASJC Scopus subject areas

    • Mathematics(all)


    Dive into the research topics of 'On the iwasawa λ-invariant of the cyclotomic z<sub>2</sub>-extension of a real quadratic field'. Together they form a unique fingerprint.

    Cite this